One month since mirena (levonorgestrel) insertion and the only time I have vaginal bleeding is after a bowel movement. I also have bloody mucous. Any thoughts?

Unsure. Where is the blood coming from? You should not be having blood coming from the rectum. Bloody mucous from the vagina is not that unusual after a mirena (levonorgestrel). See your provider and get this checked out!

Related Questions

Can you have prolonged vaginal bleeding after insertion of mirena (levonorgestrel)?

Yes. The Mirena (levonorgestrel) is a safe and reliable form of contraception and over time it may significantly decrease menstrual bleeding. Initially (after insertion) however there may be some abnormal bleeding. If this continues or is associated with pain and cramping please see the practitioner who inserted the device to make sure it is in the proper location. If it is, give it some time, it is a 5 year investment. Read more...
YES. Mirena (levonorgestrel) has homone which may prevent bleeding or may cause bleeding in some cases. Read more...

Have the mirena, (levonorgestrel) rarely get periods. For a week I've had bleeding, it's seems to stop but then occurs after exercise & bowel movements. Is it normal?

Mirena (levonorgestrel) This type of IUD has progesterone in it. Most women do not have periods or get irregular bleeding. What you are describing is a normal effect. If this continues or becomes too bothersome see the doctor who places your Mirena (levonorgestrel). Read more...